Title of article :
Orbital Varieties in imageimageNand the Smith Conjecture Original Research Article
Author/Authors :
Anna Melnikov، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 198
Pages :
31
From page :
1
To page :
31
Abstract :
Let image be a nilpotent orbit in the Lie algebra imageimagen(image) (that is, a class of nilpotent elements for conjugation bySLn(image).) Let image be an orbital variety contained in image andPbe the largest parabolic subgroup ofSLn(image) stabilizing image. The Smith conjecture asserts that image contains a densePorbit. This is shown to fail in general, and further those nilpotent orbits for which such a dense orbit exists are determined.
Journal title :
Journal of Algebra
Serial Year :
198
Journal title :
Journal of Algebra
Record number :
700708
Link To Document :
بازگشت